# SDR IXXA2021112203H

- Difficulty date: October 11, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 453T1566U8
- Condition: Cracked
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STA 1260 RH SIDE WALL LWR CORNER GUSSET CRACKED.   AMES NR 136876-0100-0169
